# SDR DLL10952643

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Swing Link
- Condition: Loose
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 FLAP I/B SWING LINK ATTACH POINT LOOSE.  DISASSEMBLED AND FOUND FLAP FITTING BUSHING OUT OF LIMITS, BORED FITTING TO 1.319, MANUFACTURED BUSHING PER SRM 57-54-00.
